# SDR R61A2021041900344

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 42,333 hours, 26,339 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL WHEN GEAR EXTENDED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. UNABLE TO STEER AFTER LANDING. PERFORMED FIM TASK 45-45-00-810-973-A, MESSAGE CLEARED. OPS CHECK GOOD.
